Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 209-211
http://dx.doi.org/10.1155/S0161171299222090

A characterization of random approximations

Department of Mathematics, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 1 October 1996; Revised 25 March 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg, “A characterization of random approximations,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 209-211, 1999. https://doi.org/10.1155/S0161171299222090.